# SDR ASAA2023071043966

- Difficulty date: July 10, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 5,690 hours, 1,624 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 05-020-01 FOUND NO. 2 ENG EEC ECONOMIC FAULT 77-41634 "EGT PROBE 3 VALVE DOES NOT AGREE". GROUNDED - YES. ON DEFERRAL.
